# SDR GAIA00178

- Difficulty date: April 10, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK, AT TIMCO/OSC, FOUND MISDRILLED HOLE ON CIRCUMFERENTIAL FRAME BS 1148, LBL 64, WL 212.  REPAIRED IAW SRM 51-40-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
